# SDR AALA202302155750

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A320*
- Aircraft serial: 5269
- Aircraft time: 33,190 hours, 13,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367190900200
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN FLOOR PANEL 241JF POPPING AT SEAT ROW 20 CENTER ISLE. MAINTENANCE FOUND FLOOR PANEL DELAMINATED AND REPLACED IT PER AMM 53-00-00-400-801-A01.
